# SDR UPS07549743

- Difficulty date: April 8, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD LOWER SECTION LT & RT SIDES CHAFED.  BULKHEAD MILL & NDT WERE DONE REF TRAV T7/675147.  ORIGINAL THICKNESS .200 REMOVED .040 REMAINING .160 X 1.25W X 2.1L ON I/B SIDE.  O/B SIDE ORIGINAL THICKNESS .200 REMOVED .080 REMAINING .120 X 1.25W X 2.1L PER PRELIMINARY 1 EA 757-5453-27-A1658 2.  SHOT PEEN REWORK AREAS IAW SOPM 20-10-03 PER EA 757-5453-27-A1658 PRELIM 1 ACCOMPLISHED.
